RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 30, Issue 6(186)  


Representations of the group of diffeomorphisms
A. M. Vershik, I. M. Gel'fand, M. I. Graev
3
On intersections of quadrics
A. N. Tyurin
51
The matrix method and quasi-power bases in the space of analytic functions in a disc
I. I. Ibragimov, N. I. Nagnibida
101
The fundamental group of the space of regular orbits of the complexification of a finite group generated by reflections
E. Brieskorn
147
David Fomich Kharazov (obituary)
G. Ya. Areshkin, V. P. Il'in, B. V. Khvedelidze, G. S. Chogoshvili
153

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
A certain method for the study of the uniqueness of the solution of boundary value problems in infinite cylindrical domains
V. M. Borok, Ya. I. Zhitomirskii
159
Quotient invariance of the equations of chemical kinetics along a uniform set in the parameter space
N. N. Brushlinskaya
161
Maximal commutative regular subalgebras in a factor of type II$_1$
T. V. Volkova
163
On normal subgroups of the orthogonal group over an associative ring with involution
I. Z. Golubchik
165
Certain properties of division algebras
G. B. Shpiz
166
On algebras of finite type
S. A. Grigoryan
167
The energy integral for nonstrictly hyperbolic operators
V. Ya. Ivrii
169
Invariant submodules of a Hermitian module
A. É. Iozapavichus
171
On the question of describing the orbit space of linear algebraic groups
V. G. Kac
173
Description of a point random field by means of the Gibbs potential
O. K. Kozlov
175
Duality for the Reidemeister torsion of nonacyclic complexes
M. S. Kushel'man
177
Irreducible representations of a Zassenhaus algebra
A. A. Mil'ner
178
Discretization of the problem of diameters
V. E. Maiorov
179
On the question of an upper bound of the number of periodic Gibbs states for a lattice model of a gas
D. G. Martirosyan
181
An ergodic theorem for Markov operators, and the Shilov boundary
A. M. Rubinov
183
Pluricanonical mappings of algebraic surfaces of general type
S. G. Tankeev
184
Descent of the canonical module for rings of invariants
S. S. Strogalov
185
The existence of resolving distributions of dimension $n-r-1$ and $n-r-2$ of a Pfaffian system of rank $r$ in $R^n$
I. B. Tabov
187
The Cauchy problem for nonanalytic Pfaffian systems
Yu. V. Titarenko
189

Mathematical Events in the USSR
A salute to Olga Arsen'evna Oleinik
191
Georgii Severianovich Chogoshvili (on his sixtieth birthday)
P. S. Aleksandrov, A. A. Mal'tsev
193
Sessions of the I. G. Petrovskii Seminar on Differential Equations and Mathematical Problems of Physics
S. Yu. Dobrokhotov, V. P. Maslov, P. P. Mosolov, B. M. Gurevich, Yu. M. Sukhov, V. A. Zlatoustov, V. B. Matveev, A. P. Markeev, Ya. B. Zel'dovich, V. A. Marchenko, E. Ya. Khruslov
197
All-Union School “Theoretical Foundations and Construction of Numerical Algorithms for Solving Problems of Mathematical Physics”
G. P. Voskresenskii, A. V. Zabrodin, V. G. Cheban
207

News
High rewards for Soviet scientists
211
On the Odessa city seminar on boundary-value problems and singular integral equations
G. S. Litvinchuk
211

Reviews and Bibliography
A. V. Skorokhod, Foundations of probability theory and random processes (review)
M. I. Yadrenko
212
New books on mathematics
L. P. Kalinina
214
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019